This forum is for questions and support regarding Caesarean Section , Childbirth, Diabetes, Depression, Fetal Monitoring, Genetic Testing, Hormonal Changes, Labor, Lamaze, Morning Sickness , Nutrition, Parenting, Prenatal Care, Weight gain.
I had sex with my girl friend many times. She took I-Pill approx 4-5 times, one pill after each intercourse. Interval of taking the pills were 1-3 months. It's been a week one type of fluid is secreating constantly from both of her breasts. The doctor said she is losing lactate/something that is usefull in creating breast milk. Now the doctor says he is not confirmed what happened so he opts for Mammography test. I have done a little study in internet and found it's done to find out breast cancer.. So, i'm really affraid.. Can you plz tell me whether she can have breast cancer because of multiple dose of I-Pill?? Please help.
** After she took first I-Pill she faced menstrual issues.
First of all, don't worry about breast cancer. The chance that cancer is causing this problem is extremely small. If your girlfriend came to see me, I would check her prolactin level. This is a hormone produced by the pituitary gland that causes breast milk to be produced. It is possible that your girlfriend has a small growth on her pituitary gland that is causing it to work too hard and produce too much hormone ( prolactin) which is stimulating the breasts to produce milk. It may be that all of the doses of the ipill have caused the growth to increase in size and become symptomatic.
There is no harm in doing a mammogram, but it is very unlikely to be helpful either.
If her prolactin level IS elevated, she may first need to stop using the ipill, and then
repeat the test. If it remains elevated after stopping the pill, she may need to take a medication such as Parlodel or Dostinex to stop the milk production.
Thanks for your answer maam!! It was very helpfull. I almost had gone crazy fearig cancer and feeling guilty. Cause i had hadviced her to have I-Pill. You have caught it right. Infact doctor told that the hormone, responsible for producing breast milk, was coming out continiously from her breasts..Any way she does not take any more pill. It was five months ago she had taken her last pill.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.